# SDR AALA982041

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK AT END OF STRINGER LAST RIVIT.  CUT OUT BAD SECTION OF STRINGER AND SPLICED IN NEW SECTION PER SRM 53-10-3 FIG 5 ESO 11697.  (M)
